# SDR QXEA200500985

- Difficulty date: April 9, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 9,627 hours, 10,470 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Part number: C1486561
- Part serial: 1016
- Condition: Malfunctioned
- Location: Te Flap Control
- Part time: 6,316 hours, 6,953 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK FROM GATE AND SELECTED FLAPS -15 DEGREES, FLAP POWER CAUTION ILLUMINATED. PERFORMED ABNORMAL FLAP POWER CAUTION CHECK LIST.  RESET FLAP CONTROL CIRCUIT BREAKER.  SET FLAPS TO 15 DEGREES AND FLAP POWER CAUTION CAME ON AGAIN.  MX REPLACED FLAP POWER UNIT IAW AMM TASK 27-52-01-000-801, ALL CHECKS GOOD.  LEAK CHECK GOOD.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
